Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Am getting burning sensation in the stomach after my meal, not able to sleep during night time because of the burning sensation.The irritation getting subside after having Gelusil. Its been there for more than 3 weeks. Because of this not feeling hungry in the morning and not able to eat properly.

1 Doctor Answered
Stop gelusil Tab Rabeprazole 20mg once daily (morning/empty stomach) for three weeks syrup Sucralfate 3 tsp 10minutes before meals)for 10days Tablet metoclopramide 10mg once daily for 3days Avoid spices, tea, coffee,smoking take meals at time. Don't do fasting If not resolved in three days:-- Seek some medicine specialist help
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.